# SDR EIAA970095

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DUIRNG C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE UPPER SURFACE OF THE LOWER SKIN OF THE LEFT WING JUST AFT OF THE REAR SPAR LOWER CHORD.  ACCOMPLISHED IAW EVERGREEN INTERNATIONAL AIRLINES, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 470-57-080-2.  REPAIRED BY BLENDING AWAY CORROSION AND FABRICATING, INSTALLING REINFORCEMENT STRAP.  (M)
